# SDR HALA2016121200217

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 20,670 hours, 3,177 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB TO SEA DUE TO ENGINE 1 FIRE LOOP FAULT.  REPLACED ENGINE 1 LOOP B PYLON FIRE DETECTION PRECAUTIONARY AND NR 1 ENGINE FIRE DETECTION UNIT.
